# SDR SWAA2022072822763

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER FLOOR PANEL 241UF HAS A MISSING INSERT AT CENTER AREA AS MARKED AND UPPER SURFACE FIBERS ARE PEELED. 124-025 / [01] FABRICATED PANEL #241UF AT AFT CABIN CENTER AS PER BOEING DWG 146A5810-54;[02] VERIFIED 1;[03] AFT CABIN CENTER FLOOR PANEL 241UF FOR CLOSING SEE TTG8Q00CS12C.;[04] VERIFIED 3
